Commentaries on the paper "Solenoidal Manifolds" by Dennis Sullivan

Alberto Verjovsky

Journal of Singularities
volume 9 (2014), 245-251

Received 14 March 2013. Received in revised form 21 May 2013.

DOI: 10.5427/jsing.2014.9s

Add a reference to this article to your citeulike library.


Several remarks and comments on the paper about solenoidal manifolds referred in the title are given. In particular, the fact is emphasized that there is a parallel theory of compact solenoidal manifolds of dimensions one, two and three with the theory of compact manifolds of these dimensions.

Author(s) information:

Alberto Verjovsky